On the largest conjugacy class size in a finite group
Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 171-179.
@article{RSMUP_2000__103__171_0,
     author = {Cossey, John and Hawkes, Trevor},
     title = {On the largest conjugacy class size in a finite group},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {171--179},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     mrnumber = {1789537},
     zbl = {0968.20010},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__103__171_0/}
}
TY  - JOUR
AU  - Cossey, John
AU  - Hawkes, Trevor
TI  - On the largest conjugacy class size in a finite group
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
SP  - 171
EP  - 179
VL  - 103
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2000__103__171_0/
LA  - en
ID  - RSMUP_2000__103__171_0
ER  - 
%0 Journal Article
%A Cossey, John
%A Hawkes, Trevor
%T On the largest conjugacy class size in a finite group
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 171-179
%V 103
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2000__103__171_0/
%G en
%F RSMUP_2000__103__171_0
Cossey, John; Hawkes, Trevor. On the largest conjugacy class size in a finite group. Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 171-179. http://www.numdam.org/item/RSMUP_2000__103__171_0/

[1] K. Doerk - T. O. HAWKES, Finite Soluble Groups, Walter de Gruyter, Berlin-New York, 1992. | MR | Zbl